Forskning ved Københavns Universitet - Københavns Universitet

Forside

CSW rules for a massive scalar

Publikation: Bidrag til tidsskriftTidsskriftartikelForskningfagfællebedømt

Standard

CSW rules for a massive scalar. / Boels, Rutger Herman; Schwinn, Christian.

I: Physics Letters B, Bind 662, Nr. 1, 2008, s. 80-86.

Publikation: Bidrag til tidsskriftTidsskriftartikelForskningfagfællebedømt

Harvard

Boels, RH & Schwinn, C 2008, 'CSW rules for a massive scalar', Physics Letters B, bind 662, nr. 1, s. 80-86. https://doi.org/10.1016/j.physletb.2008.02.038

APA

Boels, R. H., & Schwinn, C. (2008). CSW rules for a massive scalar. Physics Letters B, 662(1), 80-86. https://doi.org/10.1016/j.physletb.2008.02.038

Vancouver

Boels RH, Schwinn C. CSW rules for a massive scalar. Physics Letters B. 2008;662(1):80-86. https://doi.org/10.1016/j.physletb.2008.02.038

Author

Boels, Rutger Herman ; Schwinn, Christian. / CSW rules for a massive scalar. I: Physics Letters B. 2008 ; Bind 662, Nr. 1. s. 80-86.

Bibtex

@article{b5c69390f8d711ddb219000ea68e967b,
title = "CSW rules for a massive scalar",
abstract = "We derive the analog of the Cachazo-Svrcek-Witten (CSW) diagrammatic Feynman rules for four-dimensional Yang-Mills gauge theory coupled to a massive colored scalar. The mass term is shown to give rise to a new tower of vertices in addition to the CSW vertices for massless scalars in non-supersymmetric theories. The rules are derived directly from an action, once through a canonical transformation within light-cone Yang-Mills and once by the construction of a twistor action. The rules are tested against known results in several examples and are used to simplify the proof of on-shell recursion relations for amplitudes with massive scalars. Udgivelsesdato: April 10",
author = "Boels, {Rutger Herman} and Christian Schwinn",
year = "2008",
doi = "10.1016/j.physletb.2008.02.038",
language = "English",
volume = "662",
pages = "80--86",
journal = "Physics Letters B: Particle Physics, Nuclear Physics and Cosmology",
issn = "0370-2693",
publisher = "Elsevier",
number = "1",

}

RIS

TY - JOUR

T1 - CSW rules for a massive scalar

AU - Boels, Rutger Herman

AU - Schwinn, Christian

PY - 2008

Y1 - 2008

N2 - We derive the analog of the Cachazo-Svrcek-Witten (CSW) diagrammatic Feynman rules for four-dimensional Yang-Mills gauge theory coupled to a massive colored scalar. The mass term is shown to give rise to a new tower of vertices in addition to the CSW vertices for massless scalars in non-supersymmetric theories. The rules are derived directly from an action, once through a canonical transformation within light-cone Yang-Mills and once by the construction of a twistor action. The rules are tested against known results in several examples and are used to simplify the proof of on-shell recursion relations for amplitudes with massive scalars. Udgivelsesdato: April 10

AB - We derive the analog of the Cachazo-Svrcek-Witten (CSW) diagrammatic Feynman rules for four-dimensional Yang-Mills gauge theory coupled to a massive colored scalar. The mass term is shown to give rise to a new tower of vertices in addition to the CSW vertices for massless scalars in non-supersymmetric theories. The rules are derived directly from an action, once through a canonical transformation within light-cone Yang-Mills and once by the construction of a twistor action. The rules are tested against known results in several examples and are used to simplify the proof of on-shell recursion relations for amplitudes with massive scalars. Udgivelsesdato: April 10

U2 - 10.1016/j.physletb.2008.02.038

DO - 10.1016/j.physletb.2008.02.038

M3 - Journal article

VL - 662

SP - 80

EP - 86

JO - Physics Letters B: Particle Physics, Nuclear Physics and Cosmology

JF - Physics Letters B: Particle Physics, Nuclear Physics and Cosmology

SN - 0370-2693

IS - 1

ER -

ID: 10478688